Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 536530, 9 pages
http://dx.doi.org/10.5402/2012/536530
Research Article

Strong Law of Large Numbers of the Offspring Empirical Measure for Markov Chains Indexed by Homogeneous Tree

College of Mathematics and Information Science, Wenzhou University, Zhejiang 325035, China

Received 24 December 2011; Accepted 26 January 2012

Academic Editors: K. Karamanos and E. Yee

Copyright © 2012 Huilin Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. G. Kemeny, J. L. Snell, and A. W. Knapp, Denumerable Markov Chains, Springer, New York, NY, USA, Second edition, 1976. View at Zentralblatt MATH
  2. F. Spitzer, “Markov random fields on an infinite tree,” Annals of Probability, vol. 3, no. 3, pp. 387–398, 1975. View at Google Scholar · View at Zentralblatt MATH
  3. I. Benjamini and Y. Peres, “Markov chains indexed by trees,” Annals of Probability, vol. 22, no. 1, pp. 219–243, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. T. Berger and Z. X. Ye, “Entropic aspects of random fields on trees,” IEEE Transactions on Information Theory, vol. 36, no. 5, pp. 1006–1018, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Z. Ye and T. Berger, “Ergodicity, regularity and asymptotic equipartition property of random fields on trees,” Journal of Combinatorics, Information & System Sciences, vol. 21, no. 2, pp. 157–184, 1996. View at Google Scholar · View at Zentralblatt MATH
  6. Z. Ye and T. Berger, Information Measures for Discrete Random Fields, Science Press, Beijing, China, 1998.
  7. R. Pemantle, “Automorphism invariant measures on trees,” Annals of Probability, vol. 20, no. 3, pp. 1549–1566, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. W. Yang and W. Liu, “Strong law of large numbers for Markov chains field on a Bethe tree,” Statistics & Probability Letters, vol. 49, no. 3, pp. 245–250, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. C. Takacs, “Strong law of large numbers for branching Markov chains,” Markov Processes and Related Fields, vol. 8, no. 1, pp. 107–116, 2001. View at Google Scholar · View at Zentralblatt MATH
  10. H. Huang and W. Yang, “Strong law of large numbers for Markov chains indexed by an infinite tree with uniformly bounded degree,” Science in China A, vol. 51, no. 2, pp. 195–202, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. Dembo, P. Mörters, and S. Sheffield, “Large deviations of Markov chains indexed by random trees,” Annales de l'Institut Henri Poincaré B, vol. 41, no. 6, pp. 971–996, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. A. Dembo and O. Zeitouni, Large Deviations Techniques and Applications, vol. 38 of Applications of Mathematics, Springer, New York, NY, USA, 2nd edition, 1998.